MathSciNet Relay Station
MathSciNet bibliographic data
MR715878 (85d:57017) 57Q35 (57M20)
Brehm, Ulrich A nonpolyhedral triangulated Möbius strip. Proc. Amer. Math. Soc. 89 (1983), no. 3, 519–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement